Academic Journals Database
Disseminating quality controlled scientific knowledge

Applicable Analysis and Discrete Mathematics

ISSN: 1452--8630
Publisher: University of Belgrade and Academic Mind


ADD TO MY LIST
 
ON THE CAUCHY PROBLEM ASSOCIATED TO THE BRINKMAN FLOW IN R^n PDF available

Author(s): Michel Molina Del Sol | Eduardo Arbieto Alarcón | Rafael José Iorio Junior
Volume: 6
Issue: 2
Year: 2012
ON THE SPECTRUM OF THE FINITE LAPLACE TRANSFORM WITH SOME APPLICATIONS PDF available

Author(s): Hichem Ben Aouicha | Tahar Moumni
Volume: 6
Issue: 2
Year: 2012
LIE SYMMETRIES AND NOETHER SYMMETRIES PDF available

Author(s): PGL Leach
Volume: 6
Issue: 2
Year: 2012
FIXED POINT THEORY FOR MULTIVALUED GENERALIZED NONEXPANSIVE MAPPINGS PDF available

Author(s): Jesus Garcia-Falset | Enrique Llorens-Fuster | Elena Moreno Galvez
Volume: 6
Issue: 2
Year: 2012
Positive Solutions of Differential Equations with Unbounded Green's Kernel PDF available

Author(s): John R. Graef | Seshadev Padhi | Smita Pati | P. K. Kar
Volume: 6
Issue: 2
Year: 2012
EXTENSIONS OF EULER HARMONIC SUMS PDF available

Author(s): Anthony Sofo | Djurdje Cvijović
Volume: 6
Issue: 2
Year: 2012
CHARACTERIZATIONS OF PARTIAL METRIC COMPLETENESS IN TERMS OF WEAKLY CONTRACTIVE MAPPINGS HAVING FIXED POINT PDF available

Author(s): Ishak Altun | Salvador Romaguera
Volume: 6
Issue: 2
Year: 2012
FUSION FRAMES AND G-FRAMES IN TENSOR PRODUCT AND DIRECT SUM OF HILBERT SPACES PDF available

Author(s): Amir Khosravi | M. Mirzaee Azandaryani
Volume: 6
Issue: 2
Year: 2012
NONLINEAR GENERALIZED CONTRACTIONS ON MENGER PM SPACES PDF available

Author(s): Nataša A. Babačev
Volume: 6
Issue: 2
Year: 2012
THE SECOND ORDER ESTIMATE FOR THE SOLUTION TO A SINGULAR ELLIPTIC BOUNDARY VALUE PROBLEM PDF available

Author(s): Ling Mi | Bin Liu
Volume: 6
Issue: 2
Year: 2012
NONLOCAL SYSTEMS OF BVPS WITH ASYMPTOTICALLY SUBLINEAR BOUNDARY CONDITIONS PDF available

Author(s): Christopher S. Goodrich
Volume: 6
Issue: 2
Year: 2012
Generalized Lucas cubes PDF available

Author(s): Aleksandar Ilić | Sandi Klavžar | Yoomi Rho
Volume: 6
Issue: 1
Year: 2012
Relaxations of Hall’s Condition: Optimal batch codes with multiple queries PDF available

Author(s): Csilla Bujtás | Zsolt Tuza
Volume: 6
Issue: 1
Year: 2012
Asymptotic analysis of the Nörlund and Stirling polynomials PDF available

Author(s): Mark Daniel Ward
Volume: 6
Issue: 1
Year: 2012
Edge Bipartiteness and Signless Laplacian Spread of Graphs PDF available

Author(s): Yi-Zheng Fan | Shaun Fallat
Volume: 6
Issue: 1
Year: 2012
Exponential dichotomies for linear discrete-time systems in Banach spaces PDF available

Author(s): Ioan-Lucian Popa | Mihail Megan | Traian Ceauşu
Volume: 6
Issue: 1
Year: 2012
BOOK REVIEW PDF available

Volume: 6
Issue: 1
Year: 2012
GRAPH SPECTRAL TECHNIQUES IN COMPUTER SCIENCES PDF available

Author(s): Branko Arsić | Dragoš Cvetković | Slobodan K. Simić | Milan Škarić
Volume: 6
Issue: 1
Year: 2012
AN ALTERNATE CIRCULAR SUMMATION FORMULA OF THETA FUNCTIONS AND ITS APPLICATIONS PDF available

Author(s): Jun-Ming Zhu
Volume: 6
Issue: 1
Year: 2012
ATOMS AND CLIQUE SEPARATORS IN GRAPH PRODUCTS PDF available

Author(s): Bijo S. Anand | Kannan Balakrishnan | Manoj Changat | Iztok Peterin
Volume: 6
Issue: 1
Year: 2012
WEIGHTED SPACE METHOD FOR THE STABILITY OF SOME NONLINEAR EQUATIONS PDF available

Author(s): Liviu Cădariu | Laura Găvruţa | Paşc Găvruţa
Volume: 6
Issue: 1
Year: 2012
Minimal doubly resolving sets and the strong metric dimension of Hamming graphs PDF available

Author(s): Jozef Kratica | Vera Kovačević-Vujčić | Mirjana Čangalović | Milica Stojanović
Volume: 6
Issue: 1
Year: 2012
SINGULARITY ANALYSIS FOR AUTONOMOUS AND NONAUTONOMOUS DIFFERENTIAL EQUATIONS PDF available

Author(s): Kostis Andriopoulos | Peter Leach
Volume: 5
Issue: 2
Year: 2011
RIORDAN MATRICES AND SUMS OF HARMONIC NUMBERS PDF available

Author(s): Emanuele Munarini
Volume: 5
Issue: 2
Year: 2011
A FAMILY OF TWO-POINT METHODS WITH MEMORY FOR SOLVING NONLINEAR EQUATIONS PDF available

Author(s): Miodrag Petković | Jovana Džunić | Ljiljana D. Petković
Volume: 5
Issue: 2
Year: 2011
Separation of the maxima in samples of geometric random variables PDF available

Author(s): Charlotte Brennan | Stephan Wagner | Arnold Knopfmacher | Toufik Mansour
Volume: 5
Issue: 2
Year: 2011
Besselian $G$-frames and Near $G$-Riesz bases PDF available

Author(s): M. R. Abdollahpour | A. Najati
Volume: 5
Issue: 2
Year: 2011
POLYNOMIALS RELATED TO HARMONIC NUMBERS AND EVALUATION OF HARMONIC NUMBER SERIES II PDF available

Author(s): Ayhan Dil | Veli Kurt
Volume: 5
Issue: 2
Year: 2011
On Jensen's and related combinatorial identities PDF available

Author(s): Victor J. W. Guo
Volume: 5
Issue: 2
Year: 2011
Fractional derivatives of Colombeau generalized stochastic processes defined on R+ PDF available

Author(s): Danijela Rajter-Ćirić
Volume: 5
Issue: 2
Year: 2011
ON TWO THEOREMS REGARDING EXPONENTIAL STABILITY PDF available

Author(s): Pham Hai
Volume: 5
Issue: 2
Year: 2011
Controllable graphs with least eigenvalue at least -2 PDF available

Author(s): Dragoš Cvetković | Peter Rowlinson | Zoran Stanić | Myung-Gon Yoon
Volume: 5
Issue: 2
Year: 2011
ON A BINOMIAL COEFFICIENT AND A PRODUCT OF PRIME NUMBERS PDF available

Author(s): Horst Alzer | Jozsef Sandor
Volume: 5
Issue: 1
Year: 2011
On the spectral radius of cactuses with perfect matchings PDF available

Author(s): Ziwen Huang | Hanyuan Deng | Slobodan K. Simić
Volume: 5
Issue: 1
Year: 2011
On positive solutions to nonlocal fractional and integer-order difference equations PDF available

Author(s): Christopher Goodrich
Volume: 5
Issue: 1
Year: 2011
ASYMPTOTIC EXPANSION FOR THE SUM OF INVERSES OF ARITHMETICAL FUNCTIONS INVOLVING ITERATED LOGARITHMS PDF available

Author(s): Hacène Belbachir | Djamel Berkane
Volume: 5
Issue: 1
Year: 2011
Bipartite Subgraphs and the Signless Laplacian Matrix PDF available

Author(s): Steve Kirkland | Debdas Paul
Volume: 5
Issue: 1
Year: 2011
The energy of integral circulant graphs with prime power order PDF available

Author(s): J.W. Sander | T. Sander
Volume: 5
Issue: 1
Year: 2011
Self-Matching Bands in the Paperfolding Sequence PDF available

Author(s): Bruce Bates | Martin Bunder | Keith Tognetti
Volume: 5
Issue: 1
Year: 2011
A NEW SUMMATION FORMULA FOR WP-BAILEY PAIRS PDF available

Author(s): James Mc Laughlin
Volume: 5
Issue: 1
Year: 2011
Words coding set partitions PDF available

Author(s): Kamilla Oliver | Helmut Prodinger
Volume: 5
Issue: 1
Year: 2011
Upper Bound for the Energy of Strongly Connected Graphs PDF available

Author(s): Singaraj K. Ayyaswamy | Selvaraj Balachandran | Ivan Gutman
Volume: 5
Issue: 1
Year: 2011
Existence of multiple periodic solutions for a class of first-order neutral differential equations PDF available

Author(s): Chengjun Guo | Donal O’Regan | Ravi P. Agarwal
Volume: 5
Issue: 1
Year: 2011
Fractional $h$-difference equations arising from the calculus of variations PDF available

Author(s): Rui A. C. Ferreira | Delfim F. M. Torres
Volume: 5
Issue: 1
Year: 2011
ON THE LOWER AND UPPER SOLUTION METHOD FOR HIGHER ORDER FUNCTIONAL BOUNDARY VALUE PROBLEMS PDF available

Author(s): John R. Graef | Lingju Kong | Feliz M. Minhos | Joao Fialho
Volume: 5
Issue: 1
Year: 2011
ON TWO NEW FAMILIES OF ITERATIVE METHODS FOR SOLVING NONLINEAR EQUATIONS WITH OPTIMAL ORDER PDF available

Author(s): M. Heydari | S. M. Hosseini | G. B. Loghmani
Volume: 5
Issue: 1
Year: 2011
Growth of Meromorphic Solutions of Some Difference Equations PDF available

Author(s): Xiu-Min Zheng | Zong-Xuan Chen | Jin Tu
Volume: 4
Issue: 2
Year: 2010

Tango Rapperswil
Tango Rapperswil

    
RPA Switzerland

RPA Switzerland

Robotic process automation